# SDR SWIA95585

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2720B
- Make and model: Swrngn SA227AC
- Aircraft serial: AC715
- Engine: Garrtt TPE33111U
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  CHECKED SERVICING OF STRUTS, CHECKS GOOD.  LUBED GEAR, ALL CHECKS GOOD ON GEAR SWING.
